Ancient Solutions to Navier–Stokes Equations in Half Space

Tobias Barker, Gregory Seregin

Research output: Contribution to journalArticlepeer-review

9 Citations (SciVal)

Abstract

In the present paper we consider mild bounded ancient (backward) solutions to the Navier–Stokes equations in the half plane. We give two different definitions, prove their equivalence and prove smoothness up to the boundary. Such solutions appear as a result of rescaling around a singular point of the initial boundary value problem for the Navier–Stokes equations in the half-plane.
Original languageEnglish
Pages (from-to)551–575
JournalJournal of Mathematical Fluid Mechanics
Volume17
Early online date11 Jul 2015
DOIs
Publication statusPublished - 1 Sep 2015

Fingerprint

Dive into the research topics of 'Ancient Solutions to Navier–Stokes Equations in Half Space'. Together they form a unique fingerprint.

Cite this